I’m currently 7 days into my sugar detox (and I feel great). I’m having a few side effects, like headache, diarrhea and the most annoying my right eye keeps twitching. Will all these past soon? Especially the eye twitching? Diane C. [via Ask Questions]
The sugar detox side effects are not uncommon, but your sugar detox side effects sound a bit unusual, which could mean that they are not related to your sugar detox. The headache seems to suggest that you have reduced your sugar consumption too quickly. Your body needs time to adjust and become accustomed to your new eating habits. Take it easy, make gradual changes and do not forget to replace simple carbohydrates with complex carbohydrates that are good for you.
The other two side effects sound a bit strange. It does not mean they are not related to your sugar detox, but it is important to remember that before you making any changes to your diet, you need to let your doctor know what you are doing. So go to your doctor as soon as possible and explain to him or her how you have changed your diet, and do not forget to mention the side effects.
- Policosanol: Side Effects and Cholesterol
- Side Effects of Creatine
- Side Effects of Energy Drinks: Weight Gain